West Virginia, 2022Flash Flooding and Hail in West Virginia, June 8 to 9, 2022
June 8 to 9, 2022 · NWS RLX · 34 events in 12 counties and zones
A low pressure system and its attendant cold front swept through West Virginia on the evening of June 8th, spreading showers and strong thunderstorms into the area. Some of these storms reached severe intensities, which resulted in numerous trees and power lines being blown down from strong winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $108,000
- Crop damage
- None recorded
- Events
- 34
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A low pressure system and its attendant cold front swept through West Virginia on the evening of June 8th, spreading showers and strong thunderstorms into the area. Some of these storms reached severe intensities, which resulted in numerous trees and power lines being blown down from strong winds. A few of the stronger thunderstorms also allowed for hail to fall as well as localized high water issues in Clay and Roane Counties. One storm in particular grew strong enough in Putnam County to inflict winds that resulted in a barn to be completely blown down.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Jun 8, 2:12 PM EST, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 8, 2:12 PM EST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
312 PM EDT Wed Jun 8 2022
.SYNOPSIS...
A low pressure center and its associated cold front cross the
area tonight. Mainly dry Thursday and Friday, rain returns
Friday night. Periods of rain and storms continue this weekend.
&&
.NEAR TERM /THROUGH THURSDAY/...
As of 200 PM Wednesday...
A surface low pressure center and its associated cold front cross
from west to east tonight, spreading showers and thunderstorms. Some
of these storms could be severe with damaging winds and hail be the
main threats. A tornado cannot be ruled out during the evening
hours. Shower activity will diminish in intensity and coverage
behind the frontal passage, with the front exiting east of the
mountains by Thursday morning.
Abundant cloudiness and strong flow aloft will favor low stratus
instead of fog overnight tonight, except over the most protected
river valleys that receive rainfall earlier.
Cooler/drier air filters behind the front, bringing lows generally
into the lower 60s lowlands ranging into the mid 50s highest
elevations. Highs on Thursday will range from the mid 70s lowlands,
into the lower 60s highest elevations.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
As of 310 PM Tuesday...
Showers continue to wrap up along the higher terrain at the
start of the period with the cold front sweeping east of the
area. High pressure enters the area for the end of the work
week, albeit fleetingly, which allows for dry weather briefly
Friday morning.
A new disturbance enters into the Ohio River Valley Friday
afternoon with increased cloudiness proceeded by showers and
storms during the evening timeframe. A robust upper level trough
settles into the eastern United States and leaves the door open
for additional precipitation heading into the weekend.
Temperatures through the period hold steady near the
climatological normal for this time of year.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
As of 310 PM Tuesday...
Showers continue into the long term period Saturday as a
shortwave trough makes it passage through the area. This feature
will depart to the east late Saturday night, but lingering
activity may attempt to hug the higher terrain for a bit longer.
Ridging aloft looks to take shape and amplify by the end of the
weekend and into the start of next week. However, one last
hurrah of shortwave energy sneaks down from the northwest on
Sunday and provides additional showers before the ridge arrives.
Plenty of moisture will still reside beneath the ridge for
Monday onward, which coupled with a warming trend anticipated
for this time may allow for afternoon convection to transpire
through the end of the period.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
As of 156 PM Wednesday...
Radar imagery shows convective initiation across the southern
coalfields of WV where it is more unstable with SB CAPE
exceeding 2000 J/Kg. Convection will continue to fire up this
afternoon over these areas. However, with the absence of deep
layered shear, the occurrence of severe convection is limited,
and should begin to decay by sunset. Any heavy downpours could
reduce visibilities to IFR/LIFR for a brief period of time.
Models show an increase in convection affecting the Middle Ohio
Valley and portions of WV around 00-03Z this evening with the
passage of a surface low and its associated cold front from the
west. MVFR/IFR ceilings will be left over by this shower
activity overnight into early morning hours Wednesday.
Convection will increase in coverage overnight with
thunderstorms decaying shortly after midnight. Coded VCTS at
most terminals for now as it is uncertain which will be
affected. PKB will likely experience the stronger storms this
evening accompanied by damaging winds and small hail.
Early morning MVFR/IFR stratocu ceilings will gradually dissipate
by mid morning allowing for some clearing Thursday afternoon
and evening.
Light southerly winds will become westerly overnight behind a
cold front, except strong gusty and erratic near thunderstorms.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: IFR conditions due to showers and storms
could vary from forecast.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H M M
HTS CONSISTENCY H H H H H H H H H H H M
BKW CONSISTENCY H H H H H H H H H H H M
EKN CONSISTENCY H H H H H H H H H H H H
PKB CONSISTENCY H H H H H H H H H H M M
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 18Z THURSDAY...
Widespread IFR conditions are not expected at this time.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.
&&
SYNOPSIS...KH/MEK
NEAR TERM...ARJ/JP
SHORT TERM...MEK
LONG TERM...MEK
AVIATION...ARJ
Hazardous weather outlook, Jun 8, 1:48 PM EST, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
248 PM EDT Wed Jun 8 2022
KYZ102-103-105-VAZ003-004-WVZ005>011-013>020-024>034-039-040-515>526-
091900-
Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
248 PM EDT Wed Jun 8 2022
This Hazardous Weather Outlook is for portions of northeast
Kentucky, southwest Virginia and much of West Virginia.
.DAY ONE...This Afternoon and Tonight.
A marginal risk of severe thunderstorms will be present across the
area this afternoon and evening. The main threats are damaging wind
gusts, large hail, and locally heavy downpours. In addition, the
area is under a marginal risk for excessive rainfall. Localized
flooding possible.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
KYZ101-OHZ066-067-075-076-083>087-091900-
Greenup-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-
Gallia-Lawrence OH-
248 PM EDT Wed Jun 8 2022
...TORNADO WATCH 333 IN EFFECT UNTIL 10 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for portions of northeast
Kentucky and southeast Ohio.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
In addition, the area is under a marginal risk for excessive
rainfall. Localized flooding possible.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Jun 8, 4:25 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Charleston WV
525 PM EDT Wed Jun 8 2022
KYZ101-082145-
Greenup KY-
525 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of north central
Greenup County through 545 PM EDT...
At 525 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sciotodale, or near Wheelersburg, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Portsmouth, New Boston, South Shore and South Portsmouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for northeastern
Kentucky.
&&
LAT...LON 3873 8303 3873 8300 3872 8298 3875 8293
3876 8290 3875 8288 3873 8287 3869 8288
3866 8286 3867 8304 3868 8303 3870 8304
TIME...MOT...LOC 2125Z 263DEG 37KT 3872 8289
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
25Event by event
25 thunderstorm wind, 7 hail, 2 flash flood. Local standard time, as filed.
Thunderstorm Wind, Kanawha
- When
- June 8, 4:53 PM EST
- Where
- Kanawha County, 0.88 mi SW of Monarch
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $250
- Reported by
- 911 Call Center
- Coordinates
- 38.210, -81.460
One tree was knocked down near the town of Monarch.
Thunderstorm Wind, Kanawha
- When
- June 8, 5:07 PM EST
- Where
- Kanawha County, Monarch
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $250
- Reported by
- 911 Call Center
- Coordinates
- 38.220, -81.450
One tree was downed along Dupont Avenue.
Thunderstorm Wind, Mason
- When
- June 8, 5:54 PM EST
- Where
- Mason County, 3.24 mi E of Apple Grove
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 38.650, -82.110
Several trees and power lines were blown down onto the roadway near the town of Apple Grove. Shingle damage on roofs and siding damage were observed in a few neighborhoods.
Thunderstorm Wind, Mason
- When
- June 8, 5:54 PM EST
- Where
- Mason County, Hogsett
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 38.680, -82.170
Numerous trees were downed in Hogsett.
Thunderstorm Wind, Mason
- When
- June 8, 5:55 PM EST
- Where
- Mason County, 1.38 mi S of Ashton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 38.600, -82.170
In the area of Glenwood, multiple trees were blown down.
Hail, Randolph
- When
- June 8, 6:20 PM EST
- Where
- Randolph County, 0.69 mi N of Beverly
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.840, -79.880
Thunderstorm Wind, Putnam
- When
- June 8, 6:23 PM EST
- Where
- Putnam County, 2.13 mi NE of Albatross
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 38.600, -82.020
Multiple trees were blown down in and around the town of Buffalo.
Thunderstorm Wind, Tyler
- When
- June 8, 6:29 PM EST
- Where
- Tyler County, 0.53 mi E of Friendly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 39.520, -81.060
Multiple trees and power lines were blown down near the town of Friendly.
Hail, Putnam
- When
- June 8, 6:30 PM EST
- Where
- Putnam County, Paradise
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.580, -81.800
Hail, Putnam
- When
- June 8, 6:37 PM EST
- Where
- Putnam County, 1.08 mi E of Paradise
- Measured
- 1 in hail
- Property damage
- $500
- Reported by
- Trained Spotter
- Coordinates
- 38.580, -81.780
Thunderstorm Wind, Putnam
- When
- June 8, 6:37 PM EST
- Where
- Putnam County, 1.08 mi E of Paradise
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 38.580, -81.780
A barn located near Confidence Elementary School was completely blown down.
Thunderstorm Wind, Putnam
- When
- June 8, 6:53 PM EST
- Where
- Putnam County, Paradise
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 38.580, -81.800
Trees and power lines were blown down near the 6700 block of McClane Pike.
Thunderstorm Wind, Kanawha
- When
- June 8, 6:55 PM EST
- Where
- Kanawha County, Sissonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.530, -81.630
Trees were blown down between Edens Fork Road and Sissonville Drive.
Thunderstorm Wind, Jackson
- When
- June 8, 6:55 PM EST
- Where
- Jackson County, 1.48 mi SSW of Advent
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 38.600, -81.580
Multiple trees were snapped from their trunks along Middle Fork Road.
Hail, Kanawha
- When
- June 8, 7:35 PM EST
- Where
- Kanawha County, 1.77 mi ENE of Guthrie
- Measured
- 1.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 38.410, -81.640
Hail, Kanawha
- When
- June 8, 7:35 PM EST
- Where
- Kanawha County, 1.48 mi SSE of Wallace
- Measured
- 1.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 38.450, -81.660
Thunderstorm Wind, Kanawha
- When
- June 8, 7:35 PM EST
- Where
- Kanawha County, 2.07 mi S of Wallace
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $250
- Reported by
- 911 Call Center
- Coordinates
- 38.440, -81.670
One tree was downed near Austin Reese Road.
Hail, Kanawha
- When
- June 8, 7:37 PM EST
- Where
- Kanawha County, 0.54 mi E of Sissonville
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 38.530, -81.620
Hail, Kanawha
- When
- June 8, 7:45 PM EST
- Where
- Kanawha County, 0.88 mi SW of Barlow
- Measured
- 1.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 38.390, -81.590
Thunderstorm Wind, Wood
- When
- June 8, 7:47 PM EST
- Where
- Wood County, Parkersburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 39.270, -81.550
Several trees were downed in and around the city of Parkersburg. A power pole was also snapped.
Thunderstorm Wind, Harrison
- When
- June 8, 9:07 PM EST
- Where
- Harrison County, 1.07 mi W of East Salem
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 39.280, -80.550
Near the town of East Salem, a few trees were blown down.
Thunderstorm Wind, Harrison
- When
- June 8, 9:29 PM EST
- Where
- Harrison County, 0.53 mi W of Despard
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 39.280, -80.330
Several power lines and trees were blown down in neighborhoods outside of Clarksburg.
Flash Flood, Clay
- When
- June 8, 9:30 PM EST to June 9, 2:07 AM EST
- Where
- Clay County, 2.12 mi NW of Valley Fork to 0.56 mi SSW of Wallback
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 38.540, -81.149
High water was observed along Route 36 and into the yards of adjacent homes.
Thunderstorm Wind, Harrison
- When
- June 8, 9:32 PM EST
- Where
- Harrison County, 0.69 mi N of Stonewood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 39.260, -80.320
Downed trees were observed near Clarksburg.
Thunderstorm Wind, Harrison
- When
- June 8, 9:32 PM EST
- Where
- Harrison County, 0.69 mi S of Lost Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 39.160, -80.350
Several trees and a few power lines were blown down in and around the town of Lost Creek.
Thunderstorm Wind, Lewis
- When
- June 8, 9:32 PM EST
- Where
- Lewis County, 0.87 mi SW of Homeland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.110, -80.410
A few trees and power lines were blown down north of Bridgeport.
Thunderstorm Wind, Harrison
- When
- June 8, 9:35 PM EST
- Where
- Harrison County, 0.69 mi S of Bridgeport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 39.270, -80.250
Several trees and large limbs were blown down onto Conifer Drive. Gutters were also ripped off of a home by a falling tree.
Thunderstorm Wind, Harrison
- When
- June 8, 9:35 PM EST
- Where
- Harrison County, 0.69 mi N of Bridgeport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 39.290, -80.250
In the city of Bridgeport, numerous trees were blown down.
Thunderstorm Wind, Taylor
- When
- June 8, 9:42 PM EST
- Where
- Taylor County, 0.53 mi W of Flemington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 39.270, -80.130
West of the town of Flemington, several trees and power lines were blown down.
Thunderstorm Wind, Harrison
- When
- June 8, 9:43 PM EST
- Where
- Harrison County, 0.69 mi S of Arlington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.290, -80.350
Near Clarksburg, multiple trees and power lines were blown down onto Pike Street and Route 19.
Thunderstorm Wind, Taylor
- When
- June 8, 9:50 PM EST
- Where
- Taylor County, 0.87 mi SE of Fetterman
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.340, -80.020
Several trees and power lines were blown down outside the town of Fetterman.
Thunderstorm Wind, Taylor
- When
- June 8, 9:50 PM EST
- Where
- Taylor County, 0.53 mi E of Knotsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 39.300, -79.960
Trees and power lines were blown down onto Lucwick Road.
Flash Flood, Roane
- When
- June 8, 10:00 PM EST to June 9, 2:07 AM EST
- Where
- Roane County, 2.11 mi N of Cotton to 1.85 mi N of Cotton
- Cause
- Heavy Rain
- Property damage
- $250
- Reported by
- 911 Call Center
- Coordinates
- 38.581, -81.349
Ashwood Branch rose out of its banks and spilled over onto Cottontree Road.
Thunderstorm Wind, Harrison
- When
- June 8, 10:17 PM EST
- Where
- Harrison County, 1.38 mi N of Mc Whorter
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 39.140, -80.380
Numerous trees were downed within the community, including one large and healthy tree onto Duck Creek Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flood in Ohio, June 8, 2022$1.9 million · EF2 · 24 events
- Tornado and Hail in Maryland, June 8, 2022$1.2 million · EF0 · 21 events
- Tornadoes and Hail in Indiana, June 8, 2022$307,000 · EF1 · 8 events
- Tornadoes and Flash Flood in Ohio, June 8, 2022$46,000 · EF1 · 22 events
- Flash Flooding and Flooding in Oklahoma, June 8, 2022$10,000 · 2.5 in hail · 50 events
- Damaging Winds in Pennsylvania, June 8, 2022$80,000 · 74 kt wind · 6 events
- Damaging Winds in Missouri, June 8, 20222 injured · $30,000 · 52 kt wind · 8 events
- Hail and Damaging Winds in West Virginia, June 8, 2022$18,000 · 2 in hail · 33 events
- Damaging Winds in North Carolina, June 8, 2022$56,000 · 51 kt wind · 9 events
- Damaging Winds in Virginia, June 8 to 9, 2022$31,000 · 55 kt wind · 17 events
- Damaging Winds in Kentucky, June 8, 2022$48,000 · 60 kt wind · 6 events
- Damaging Winds in Mississippi, June 8, 2022$41,000 · 52 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 1019928, 1019929, 1019975, 1019977, 1019979, 1019921, 1019971, 1020000, 1019922, 1019923, 1019972, 1019973, 1019931, 1020003, 1019924, 1019925, 1019930, 1019926, 1019927, 1020001, 1019996, 1019990, 1020744, 1019991, 1019993, 1020002, 1019989, 1019992, 1019997, 1019982, 1019998, 1019999, 1020746, 1019984.